# SDR IPXA2572187

- Difficulty date: February 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 345 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY BS 345 S16R INBD SURFACE OF FRAME CHAFED FROM SIDEWALL FASTENER.  REMOVED DAMAGE,  ORIGINAL MATERIAL THICKNESS .050 LOSS OF .020 REMAINING .030 IS OUT OF LIMITS IAW SRM 53-00-07-1A1.
